MathSciNet Relay Station
MathSciNet bibliographic data
MR693661 (85b:60068) 60J15 (60J50)
Series, Caroline Martin boundaries of random walks on Fuchsian groups. Israel J. Math. 44 (1983), no. 3, 221–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement